# SDR UIEA2016031000152

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,690 hours, 16,844 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: 1338M51PO3
- Part serial: MFR17090
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG FAN BLADE NR 17 REQUIRES REPLACEMENT FOR BEING OUT OF LIMITS.  REF NR00246, PAO NRI 3238.  R & R ENG 2 FAN BLADE 17 OLD MOMENT, 155, NEW MOMENT .155 IAW AMM 72-31-02-404-076-H00.  VIBRATION SURVEY TO BE DONE ON TASK A-72-999-01-02.
